Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 10, 2006, 1:16 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2006, 1:16 AM CDT (06:16 UTC)
- Expired
- May 10, 2006, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:44 AM CDT | FLASH FLOOD | 6 Ene Vanzant, MO | A SECTION OF HIGHWAY EE IN NORTHEAST DOUGLAS COUNTY HAS BECOME IMPASSABLE FROM FLASH FLOODING. |
| May 10, 8:30 AM CDT | FLASH FLOOD | 1 Ne Ava, MO | ROUTE EE ONE MILE FROM AD JUNCTION FLOODED. TIME ESTIMATED. |
| May 10, 8:30 AM CDT | FLASH FLOOD | 2 E Ava, MO | ROUTE FF 2 MILES NORTH OF HIGHWAY 14 FLOODED. TIME ESTIMATED. |
| May 10, 8:30 AM CDT | FLASH FLOOD | 2 E Rockbridge, MO | HIGHWAY 95 SIX MILES SOUTH OF ROUTE 14 FLOODED. TIME ESTIMATED. |
| May 10, 8:30 AM CDT | FLASH FLOOD | 5 Ne Ava, MO | U HIGHWAY 5 MILES NORTH OF BRYANT CREEK. TIME ESTIMATED. |
| May 10, 8:30 AM CDT | FLASH FLOOD | 5 W Ava, MO | Y HIGHWAY 4 MILES WEST OF ROUTE 5 ALONG COWSKIN CREEK. TIME ESTIMATED. |
| May 10, 8:30 AM CDT | FLASH FLOOD | Sycamore, MO | HUDSON MILL ROAD 4 MILES SOUTH OF ROUTE H BY BRYANT CREEK...HIGHWAY 95 6 MILES SOUTH OF ROUTE 14...ROUTE 181 4 MILES SOUTH OF ROUTE H FLOODED. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 328 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 100620 FFWSGF MOC067-153-101400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 116 AM CDT WED MAY 10 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... DOUGLAS COUNTY IN SOUTHWEST MISSOURI. OZARK COUNTY IN SOUTHWEST MISSOURI. * UNTIL 900 AM CDT. * AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE THAT THESE THUNDERSTORMS ARE PRODUCING ONE TO NEARLY TWO INCHES OF RAIN PER HOUR. * THIS HEAVY RAIN IS FALLING OVER AREAS THAT ALREADY SAW HEAVY RAINFALL AND FLOODING TUESDAY EVENING. THE RUNOFF FROM THIS EXCESSIVE RAINFALL WILL QUICKLY CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AVA... BAKERSFIELD...BRIXEY...BRUSHYKNOB...DOGWOOD...DORA... DRURY... GENTRYVILLE...GOODHOPE...NOBLE...ROCKBRIDGE AND ROME. IT ONLY TAKES A FEW INCHES OF FAST FLOWING WATER TO SWEEP YOUR CAR OFF THE ROAD AND PUT YOUR LIFE IN DANGER. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO SPOT FLOODED LOW WATER CROSSINGS. LAT...LON 3675 9278 3650 9214 3705 9210 3707 9289 $$ IZZI
1 follow-up statement
000 WGUS73 KSGF 100754 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 254 AM CDT WED MAY 10 2006 MOC067-153-101400- DOUGLAS MO-OZARK MO- 254 AM CDT WED MAY 10 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DOUGLAS AND OZARK COUNTIES UNTIL 900 AM CDT... AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED OUT OF THE WARNING AREA...HOWEVER LIGHT TO MODERATE RAIN WAS STILL FALLING ACROSS DOUGLAS COUNTY. EVEN THOUGH THE RAIN HAS EITHER ENDED OR BECOME LIGHTER...RUNOFF FROM THE EARLIER HEAVIER RAIN WILL CONTINUE TO PRODUCE FLASH FLOODING. MANY LOW WATER CROSSING HAD BEEN REPORTED FLOODED TUESDAY EVENING AND MANY LIKELY REMAIN FLOODED EARLY THIS MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA BY SUNRISE AND FURTHER AGGRAVATE THE FLASH FLOOD SITUATION PRODUCING ANOTHER HALF INCH TO LOCALLY MORE THAN AN INCH OF RAIN. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...YOU COULD BE SWEPT OFF THE ROAD AND KILLED IF YOU DO LAT...LON 3675 9278 3650 9214 3705 9210 3707 9289 $$ IZZI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 8:59 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 9, 8:59 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 859 PM CDT TUE MAY 9 2006 .UPDATE... HAVE CLEARED THE FINAL FEW COUNTIES FROM THE TORNADO WATCH AS THE FRONT/BOUNDARY HAS NOW PUSHED SOUTH INTO NORTHERN ARKANSAS. SIGNIFICANT SHORTWAVE EVIDENT ON WATER VAPOR OVER COLORADO/NEW MEXICO WITH WHAT APPEARS TO BE THE BEGINNINGS OF AN MCS DEVELOPING OVER THE PANHANDLES REGION. WORKING ON UPDATING GRIDS TO MAKE SOME CHANGES TO POP/WX GRIDS TO ADJUST TIMING TO LATER TONIGHT FOR MAJORITY OF THE PRECIPITATION. ALSO CUTTING BACK ON POPS OVER NE CWA FOR TONIGHT. BASED ON 18Z GFS/NAM MAY NEED ALSO INCREASE POPS WEDNESDAY MORNING AS WELL...BUT WILL TAKE A QUICK LOOK AT 18Z WRF AND FIRST BIT OF 00Z NAM BEFORE MAKING THAT DECISION. ALSO...GIVEN MUCH LATER EXPECTED ARRIVAL OF PRECIPITATION MAY ACTUALLY PUSH BACK BEGINNING OF FLOOD WATCH AND EXTEND IT INTO THE MORNING HOURS ON WEDNESDAY. WILL SHOOT TO HAVE UPDATED GRIDS AND FFA NO LATER THAN 930 PM AFTER GETTING A PEAK AT SOME MORE DATA. IZZI && .DISCUSSION...305 PM CDT TUE MAY 9 2006. OUTFLOW BOUNDARY LEFT OVER FROM EARLY MORNING STORMS HAS DRIFTED SOUTHWARD AND CURRENTLY EXTENDS FROM NEOSHO TO NIXA TO HOUSTON. EARLIER BREAKS IN CLOUD COVER ALLOWED THE AREA TO HEAT INTO THE MID TO UPPER 70S WITH DEWPOINT TEMPERATURES RECOVERING INTO THE MID 60S OVER MUCH OF THE REGION. CAPPING INVERSION IS GONE AND NOW WE ARE PRETTY MUCH IN A WAIT AND SEE WHERE IT GOES MODE. LATEST RADAR SHOWS A FEW ECHOES BUBBLING OVER EASTERN NEWTON COUNTY SO WE WILL CONTINUE TO WATCH THIS AREA CLOSELY. MAIN COLD FRONT HAS MADE SOME SOUTHWARD PROGRESS...AND EXTENDS ROUGHLY FROM COLUMBIA TO CHANUTE. THE CONVERGENCE ALONG THE FRONT COMBINED WITH DISTURBED UPPER FLOW WILL KEEP PRECIP CHANCES GOING THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. PRECIPITABLE WATER REMAINS WELL ABOVE AN INCH...AND WITH THE ALREADY HEAVY RAINFALL RECEIVED EARLIER TODAY AND POTENTIAL FOR MORE RAIN THROUGH TONIGHT...A FLOOD WATCH WILL BE POSTED FOR ABOUT THE SOUTHERN 2/3RDS OF THE FORECAST AREA. OVER THE NEXT FEW DAYS...THE MAIN UPPER TROUGH WILL TRACK ACROSS THE NORTHERN PLAINS BEFORE CUTTING OFF AND STALLING OVER NORTHERN INDIANA. THERE IS STILL A CHANCE FOR GLANCING LIGHT PRECIP OVER CENTRAL MISSOURI IF CYCLONIC CIRCULATION BECOMES BROAD ENOUGH. HOWEVER FOR NOW WILL CONTINUE WITH A DRY FORECAST THROUGH SATURDAY AS NORTHERLY SURFACE FLOW ADVECTS A DRY AND COOL AIRMASS OVER THE REGION. IN THE EXTENDED....MAINTAINED LOW CHANCES FOR SHOWERS/STORMS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT AS UPPER LOW MEANDERS WESTWARD INTO EASTERN ILLINOIS AND WESTERN/CENTRAL KENTUCKY. OTHERWISE WILL KEEP TEMPERATURES ON THE COOL SIDE AS UPPER LOW HELPS SPREAD CANADIAN AIR INTO THE CENTRAL U.S. THROUGH EARLY NEXT WEEK. TERRY && .AVIATION...626 PM CDT TUE MAY 9 2006. FOR THE 00Z TAFS...STORMS FORMING ALONG BOUNDARY TO THE SOUTH OF THE KSGF AND KJLN TERMINALS SHOULD REMAIN TO THE SOUTH DURING THE EVENING HOURS. WILL KEEP VFR CONDITIONS IN TIL AFTER MIDNIGHT. UPPER LEVEL SYSTEM NOW MOVING INTO THE SOUTHERN PLAINS WILL PUSH CONVECTION NOW OVER TEXAS PANHANDLE INTO THE AREA. EXPECT MVFR TO IFR CONDITIONS AS CONVECTION AND TRAILING STRATIFORM RAIN MOVES THROUGH THE AREA. CONDITIONS EXPECTED TO IMPROVE TO VFR AFTER 18Z WITH THE PASSAGE OF THE SURFACE FRONT. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...AREAS SOUTH OF A NEVADA TO OSAGE BEACH TO VIENNA LINE FROM 6 PM TO 6 AM. KS...CHEROKEE AND CRAWFORD COUNTY FROM 6 PM TO 6 AM. WFO SGF
Hazardous weather outlook, May 9, 10:32 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT TUE MAY 9 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1032 PM CDT TUE MAY 9 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...OVERNIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...A FEW MAY PRODUCE:
VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.
LARGE HAIL UP TO THE SIZE OF GOLF BALLS.
AREAS AFFECTED AND TIMING:
SOUTHWEST OF A PITTSBURG KANSAS TO WEST PLAINS LINE AFTER 1 AM.
DISCUSSION:
THUNDERSTORMS DEVELOPING OVER OKLAHOMA WILL BEGIN TO AFFECT
SOUTHERN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. IN ADDITION TO
LARGE HAIL...THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY
HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED
WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 44 WHERE
RAINFALL TOTALS OF ONE TO THREE INCHES AND FLOODING ARE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, May 9, 7:57 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL ZANONI 36.69N 92.33W
05/09/2006 E1.75 INCH OZARK MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL
&&
SCHULTZLocal storm report, May 9, 8:04 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 7 N GAINESVILLE 36.70N 92.43W
05/09/2006 OZARK MO FIRE DEPT/RESCUE
TANEY MOUNTAIN FIRE DEPARTMENT REPORTS SEVERAL LOW WATER
CROSSINGS FLOODED.ADDITIONAL DETAILS UNKNOWN AT THIS
TIME.
&&
SCHULTZLocal storm report, May 9, 8:08 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLASH FLOOD 5 NE AVA 37.00N 92.60W
05/09/2006 DOUGLAS MO EMERGENCY MNGR
LOW WATER CROSSING AT HIGHWAY FF AND Y FLOODED AND CLOSED
FLOODING BEGAN PRIOR TO 540 PM AND ONGOING STILL AS OF
800 PM.
&&
IZZILocal storm report, May 9, 8:23 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL MOODY 36.53N 91.99W
05/09/2006 E2.50 INCH HOWELL MO PUBLIC
TENNIS BALL SIZE HAIL AND 3 CAR WINDSHIELDS BROKEN OUT BY
HAIL
&&
SCHULTZLocal storm report, May 9, 11:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 5 N AVA 37.02N 92.66W
05/09/2006 E0.75 INCH DOUGLAS MO EMERGENCY MNGR
DIME AND PEA SIZE HAIL NEAR MT. ZION
0530 PM FLASH FLOOD 5 NE AVA 37.00N 92.60W
05/09/2006 DOUGLAS MO EMERGENCY MNGR
LOW WATER CROSSING FLOODED AND IMPASSABLE ON COUNTY RD
209 OFF HIGHWAY FF.
0537 PM FLASH FLOOD 5 NE AVA 37.00N 92.60W
05/09/2006 DOUGLAS MO EMERGENCY MNGR
LOW WATER CROSSING AT HIGHWAY FF AND Y FLOODED AND CLOSED
FLOODING BEGAN PRIOR TO 540 PM AND ONGOING STILL AS OF
800 PM.
0610 PM HAIL DORA 36.78N 92.22W
05/09/2006 E0.75 INCH OZARK MO CO-OP OBSERVER
DIME SIZE HAIL
0630 PM HAIL ZANONI 36.69N 92.33W
05/09/2006 E1.00 INCH OZARK MO LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL
0634 PM HAIL ZANONI 36.69N 92.33W
05/09/2006 E1.75 INCH OZARK MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL
0642 PM HAIL 7 N GAINESVILLE 36.70N 92.43W
05/09/2006 E1.00 INCH OZARK MO FIRE DEPT/RESCUE
REPORTED NEAR TANEY MOUNTAIN...OR 7 MILES NORTH OF
GAINESVILLE ON HIGHWAY 181
0647 PM FUNNEL CLOUD 3 NW BAKERSFIELD 36.55N 92.18W
05/09/2006 OZARK MO PUBLIC
FUNNEL CLOUD SPOTTED FROM EE AND 101 NEAR
BAKERSFIELD...LOOKING NORTH
0650 PM HAIL CAULFIELD 36.61N 92.10W
05/09/2006 E1.50 INCH HOWELL MO PUBLIC
PING PONG AND QUARTER SIZE HAIL IN CAULFIELD
0700 PM FLOOD 7 N GAINESVILLE 36.70N 92.43W
05/09/2006 OZARK MO FIRE DEPT/RESCUE
TANEY MOUNTAIN FIRE DEPARTMENT REPORTS SEVERAL LOW WATER
CROSSINGS FLOODED.ADDITIONAL DETAILS UNKNOWN AT THIS
TIME.
0723 PM HAIL MOODY 36.53N 91.99W
05/09/2006 E1.00 INCH HOWELL MO TRAINED SPOTTER
QUARTER SIZE HAIL AND STRONG ROTATION REPORTED NEAR MOODY
BY TRAINED SPOTTERS. RELAYED BY LAW ENFORCEMENT.
0729 PM HAIL MOODY 36.53N 91.99W
05/09/2006 E2.50 INCH HOWELL MO TRAINED SPOTTER
TENNIS BALL SIZE HAIL
0730 PM FLASH FLOOD CAULFIELD 36.61N 92.10W
05/09/2006 HOWELL MO FIRE DEPT/RESCUE
8 MILE STRETCH OF V HIGHWAY SOUTHWEST OF CAULFIELD
FLOODED IN LOW LYING AREAS. CREEKS ARE OUT OF BANKS.
SOUTHERN PORTION OF OO HIGHWAY FLOODED 3 MILES SOUTHEAST
OF CAULFIELD
0730 PM HAIL MOODY 36.53N 91.99W
05/09/2006 E2.50 INCH HOWELL MO PUBLIC
TENNIS BALL SIZE HAIL AND 3 CAR WINDSHIELDS BROKEN OUT BY
HAIL
&&
IZZISpecial weather statement, May 10, 1:15 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 AM CDT WED MAY 10 2006 MOZ096-100645- DOUGLAS- 115 AM CDT WED MAY 10 2006 ...SIGNIFICANT WEATHER ALERT FOR DOUGLAS COUNTY UNTIL 145 AM CDT... AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF GAINESVILLE...OR 15 MILES SOUTHEAST OF AVA...AND MOVING NORTH AT 10 MPH. HAIL UP TO A HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| May 9, 7:27 PM CDT | Tornado Warning | SGF | Howell | 18 min |
| May 9, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 23 min |
| May 9, 10:18 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark | 12 hr |
| May 10, 12:19 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 9 hr |
| May 10, 12:57 AM CDT | Flash Flood Warning | SGF | Howell | 8 hr |
| May 10, 1:04 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 8 hr |
| May 10, 2:16 AM CDT | Flash Flood Warning | SGF | Webster | 7 hr |
| May 10, 2:23 AM CDT | Flash Flood Warning | SGF | Greene | 7 hr |
| May 10, 2:31 AM CDT | Flash Flood Warning | SGF | Texas | 6 hr |
| May 10, 3:08 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Wright | 6 hr |
| May 10, 3:25 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| May 10, 3:53 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| May 10, 4:14 AM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| May 10, 5:03 AM CDT | Flash Flood Warning | SGF | Lawrence | 4 hr |
| May 10, 5:05 AM CDT | Flash Flood Warning | SGF | Christian | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.